# SDR SWAA2022012566008

- Difficulty date: April 28, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 27,790 hours, 16,425 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OUTBOARD AFT FLAP LOWER INBOARD CORNER HAS DELAM / REPAIRED PER EA# 1-757-13800; SEE THIS EA (#1-757-13800) FOR INDIVIDUAL SIGN OFF
